IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromechanical Devices (EMD) [schedule] [select]
Chair Ryo Nagase (NTT)
Vice Chair Kiyoshi Yoshida (Nippon Inst. of Tech.)
Secretary Makoto Hasegawa (Chitose Inst. of Science and Tech.), Junya Sekikawa (Shizuoka Univ.)
Assistant Mitsuo Ichiya (Matsushita)

Conference Date Sat, Nov 15, 2008 09:00 - 18:40
Sun, Nov 16, 2008 09:00 - 17:20
Topics International Session on Electro-Mechanical Devices 2008 
Conference Place Tohoku Bunka Gakuen University, Bldg. No. 1 
Address 45-1 Kunimi 6-chome, Aoba-ku, Sendai-shi, 981-8551 Japan
Transportation Guide JR Senzan Line, Kunimi Station
https://www.ieice.org/es/emd/sendai.html
Contact
Person
Prof. Masanari Taniguchi
Sponsors Co-sponsored by Research and Engineering Society for Electromechanical Components and Contact Technology in Japan
Announcement Please join us for a banquet on Saturday evening.

Sat, Nov 15 AM 
Chair: Makoto Hasegawa, Hiroyuki Ishida
09:00 - 12:20
(1) 09:00-09:20 Degradation phenomenon of electrical contacts by 3-D oscillating mechanism
-- Basal characteristics of 3-D oscillating mechanism --
Shin-ichi Wada, Keiji Koshida, Taketo Sonoda, Hiroto Minegishi, Yukiharu Kobayashi, Mitsuo Kikuchi, Hiroaki Kubota (TMC System), Koichiro Sawa (Keio University)
(2) 09:20-09:40 Vibration Characteristics Analysis of Contact System of Hermetically Sealed Electromagnetic Relay Subjected to Random Vibration Guofu Zhai, Yinghua Chen, Wanbin Ren, Yunzhi Kang (Harbin Inst. Tech.)
(3) 09:40-10:00 "3-D Graphic Image of Vibration Analysis of Printed Circuit Board by Using Holography Hiromichi Kubota, Masanari Taniguchi, Shosuke Suzuki, Tasuku Takagi (Tbohoku Bunka Gakuen Univ.)
(4) 10:00-10:20 The effect of external vibrations on the characteristics of the clapper relay Wanbin Ren, Yunzhi Kang, Yinghua Chen (Harbin Inst. of Tech.)
  10:20-10:40 Break ( 20 min. )
(5) 10:40-11:00 Research on Dynamic Characteristics Testing and Analyzing System of Electromagnetic Relay Xuerong Ye, Huimin Liang, Jie Deng, Guofu Zhai (Harbin Inst. Tech.)
(6) 11:00-11:20 Improvement in parameters of older construction power contactors by modernization of their drivers Piotr Borkowski, Grzegorz Drygala (Tech. Univ. of Lodz)
(7) 11:20-11:40 Overvoltage protection in power systems of electric traction 3 kV DC with energy-consuming systems Grzegorz Drygala, Piotr Borkowski (Tech. Univ. of Lodz)
(8) 11:40-12:00 A Study on Optimization of Electromagnetic Relay's Reaction Torque Characteristic Based on Adjusted Parameters Guofu Zhai, Qiya Wang, Wanbin Ren (Harbin Inst. of Tech.)
(9) 12:00-12:20 The Inverse Design Method of Electromagnetic Relay Reaction System Guofu Zhai, Weiwei Fan, Wenying Yang (Harbin Inst. of Tech.)
  12:20-13:20 Lunch ( 60 min. )
Sat, Nov 15 PM 
Chair: Junya Sekikawa, Kiyoshi Yoshida, John W. McBride
13:20 - 18:40
(10) 13:20-13:40 AFM Analysis of Composite Materials for Sliding Contacts Containing solid Lubricants Yoshitada Watanabe, Masaomi Arai (Kogakuin Univ.)
(11) 13:40-14:00 Study on A Novel Method of Accelerated Life Test for Relay Reliability Shujuan Wang, Qiong Yu, Li Ren (Harbin Inst. of Tech.)
(12) 14:00-14:20 Electric Properties and Surface Conditions of Tin Plated Contact with Load Shinya Nakamura, Yasushi Saitoh, Terutaka Tamai, Kazuo Iida (Mie Univ.), Yasuhiro Hattori (AutoNetworks Technologies, Ltd.)
(13) 14:20-14:40 Study of Fretting Corrosion in Early Stage Naoyuki Sato, Yasushi Saitoh, Terutaka Tamai, Kazuo Iida (Mie Univ.), Tetsuya Ito, Yasuhiro Hattori (AutoNetwork Technologies)
  14:40-15:00 Break ( 20 min. )
(14) 15:00-15:20 Contact Mechanisms and Contact Resistance Charateristics of Solid Tin and Plated Tin Contacts.
-- Separation of crystal grains of tin palted and its effect on contact resistance --
Terutaka Tamai, Shigeru Sawada (Mie Univ.), Yasuhiro Hattori (AutoNetworks)
(15) 15:20-15:40 Research on Auto-detection Technology of Remainder Particles for Aerospace Relay in Particle Impact Noise Detection Shicheng Wang, Guofu Zhai, Shujuan Wang (Harbin Inst. of Tech.)
(16) 15:40-16:00 Low Force Electrical Switching Using Gold Coated Vertically Aligned Multi-Walled Carbon Nanotubes Surfaces E. M. Yunus, J. W. McBride, S. M. Spearing (Univ. of Southampton)
(17) 16:00-16:20 Simulation of the Interruption Process of MCCB with Double Repulsive Contacts Liang Ji, Degui Chen, Yingyi Liu, Xingwen Li (Xi'an Jiaotong Univ.)
(18) 16:20-16:40 Simulation and Analysis for a Permanent Contactor with and without Current-feedback System Degui Chen, Yingyi Liu, Liang Ji, Chunping Niu (Xi'an Jiaotong Univ.)
  16:40-17:00 Break ( 20 min. )
(19) 17:00-17:20 New Method to Model the Equivalent Circuit of the Pulse Generator in EFT/B Test Xiaoshe Zhai, Yingsan Geng, Jianhua Wang, Zhengxiang Song, Degui Chen (Xi'an Jiaotong Univ.)
(20) 17:20-17:40 Computation of Electromagnetic Field Distribution in a Cross-Section of Connector with Contact Failure Jarno Marttila, Yu-ichi Hayashi (Tohoku Univ.), Yoshiki Kayano (Akita Univ.), Hideaki Sone (Tohoku Univ.), Hiroshi Inoue (Akita Univ.)
(21) 17:40-18:00 The Numerical Thermal Analysis for Electromechanical Relay Li Zhenbiao, Zheng Bicheng, He Zhengjie (Huazhong Univ. of Science & Tech.), Makoto Hasegawa (Chitose Inst. of Science Tech.)
(22) 18:00-18:20 Research on Leakage Permeance Calculation of Bar Permanent Magnet in Open Magnetic Circuit Huimin Liang, Hao Cui, Xuerong Ye, Guofu Zhai (Harbin Inst. of Tech.)
(23) 18:20-18:40 The effect of Coil on Combined Three-subsection Permanent Magnet in Close Magnetic Circuit Model Huimin Liang, Jun Xu, Xuerong Ye, Sinan Li, Guofu Zhai (Harbin Inst. of Tech.)
  - Banquet
Sun, Nov 16 AM 
Chair: Wanbin Ren, Yiying Liu
09:00 - 12:00
(24) 09:00-09:20 Prediction of resistance of electric contact with plated layer (1)
-- Theoretical analyses --
Shigeru Sawada, Kaori Shimizu, Yasuhiro Hattori (AutoNetworks Technologies, Ltd.), Terutaka Tamai (Mie Univ.)
(25) 09:20-09:40 Prediction of resistance of electrical contact with plated layer(2)
-- Contact area by FEM analysis --
Kaori Shimizu (AutoNetworks Technologies, Ltd.), Shigeki Shimada (Sumitomo Electric Industries, Ltd.), Shigeru Sawada, Yasuhiro Hattori (AutoNetworks Technologies, Ltd.)
(26) 09:40-10:00 The Research of Liquid Metal Current Limiter Yiying Liu, Yi Wu, Mingzhe Rong, Hong Liu, Chenxi Pan, Shijie Yu (Xi'an Jiaotong Univ.)
(27) 10:00-10:20 An Innovation of Particulate Reinforced Alumina and Acrylic Rubber Composite Materials N. Tangboriboon, P. Wongpinthong, N. Uttanawanit, M. Longthong (Kasetsart Univ.)
  10:20-10:40 Break ( 20 min. )
(28) 10:40-11:00 Intermodulation caused by Surface Mount-Device and Defected Connection Ken-ichi Ohnishi, Nobuhiro Kuga (Yokohama Nat'l Univ.)
(29) 11:00-11:20 A Consideration for Duplexer Design in Connection Inspection using Passive Intermodulation Takeo Nomura, Nobuhiro Kuga (Yokohama Nat'l Univ.)
(30) 11:20-11:40 Optimization Design for High Frequency Relay Based on FDTD Method and Equivalent Circuit Method Guofu Zhai, Bing Chu, Wanbin Ren (Harbin Inst. of Tech.)
(31) 11:40-12:00 Pulse Response Characteristic of Connector Contact Failure on a Coaxial Cable Kouhei Ohmura, Yu-ichi Hayashi, Hideaki Sone (Tohoku Univ.), Jun Fan (Missouri Univ. Sci. Tech.)
  12:00-13:00 Lunch ( 60 min. )
Sun, Nov 16 PM 
Chair: Yasuhiro Hattori, Sigeru Sawada, Nobuhiro Kuga
13:00 - 17:20
(32) 13:00-13:20 A Measurement on Contact Voltage and Shape of Bridge at Low Speed Breaking Contacts Kazuaki Miyanaga, Yoshiki Kayano (Akita Univ.), Tasuku Takagi (Em. Prof. Tohoku University), Hiroshi Inoue (Akita Univ.)
(33) 13:20-13:40 Electric Measurement of Melting Phenomena for Breaking Relay Contacts Noboru Wakatsuki, Nobuo Takatsu, Masahiro Oikawa (Ishinomaki Senshu Univ.)
(34) 13:40-14:00 Analytical Model of Melting Phenomena for Breaking Relay Contacts Noboru Wakatsuki, Nobuo Takatsu, Toshiteru Maeda, Takayuki Kudo (Ishinomaki Senshu Univ.)
(35) 14:00-14:20 The Effect of Power Supply Voltage on Arcing Duration of Relays Li Zhenbiao, Zhang Huan, Liang Panwang (Huazhong Univ. Sci. Tech.), Makoto Hasegawa (Chitose Inst. Sci. Tech.)
  14:20-14:40 Break ( 20 min. )
(36) 14:40-15:00 Investigation on Arc Characteristics under Axial and Transverse Magnetic Fields Guofu Zhai, Xue Zhou, Wenying Yang (Harbin Inst. of Uech.)
(37) 15:00-15:20 Preliminary study of the magnetic method used to measure air arc behavior Xingwen Li, Haoyong Song, Degui Chen (Xi'an Jiaotong Univ.)
(38) 15:20-15:40 Rotational Motion of Break Arcs Driven by Radial Magnetic Field in a DC Resistive Circuit Junya Sekikawa (Shizuoka Univ.), Takayoshi Kubono (Prof. Em., Shizuoka Univ.)
  15:40-16:00 Break ( 20 min. )
(39) 16:00-16:20 Break Arc Duration at Carbon Contacts in an Inductive Circuit
-- Discussion on Carbon Arc V-I Characteristics --
Keiichi Suhara (Tokyo National College of Tech.)
(40) 16:20-16:40 Study on Suppression of Radiated Electromagnetic Noise Generated by Electric Arc in Hybrid Relay Guofu Zhai, Wenying Yang, Xianbin Bian (Harbin Inst. of Tech.)
(41) 16:40-17:00 A Study on Relationship between Opening Velocity and Short-Time Arc for Silver Contact Shingo Hanawa, Kazuaki Miyanaga, Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
(42) 17:00-17:20 Commutation Phenomena of DC Motor in Ethanol Fuel Koichiro Sawa, Akihiro Nakamura, Hiraku Ogura, Toshiyuki Murakami (Keio Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMD Technical Committee on Electromechanical Devices (EMD)   [Latest Schedule]
Contact Address Makoto Hasegawa(Chitose Inst. of Science and Technorogy)
TEL (0123)27-6059、FAX (0123)27-6059
E-: pn
Junya Sekikawa (Shizuoka Univ.)
TEL (053) 478-1618、FAX (053) 478-1618
E-: tjkipc
Mituo Ichiya(Matsushita Electric Works)
TEL (070)5432-0873、FAX (03)6218-1921
E-: iw 
Announcement Latest information will be presented on the homepage: http://www.ieice.org/es/emd/jpn/


Last modified: 2008-11-20 12:18:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMD Schedule Page]   /  
 
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan